# SDR USAAD01168

- Difficulty date: October 8, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE RIGHT SIDE WALL EMERGENCY LIGHT AT SEAT ROW 19, THE LEFT AFT SERVICE DOOR EMERGENCY LIGHT, AND TWO LOW LEVEL SEAT MOUNTED EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
